No Cover Image

Journal article 644 views

A stochastic method for predicting average beach shape

Dominic Reeve Orcid Logo

Proceedings of the ICE - Maritime Engineering, Volume: 162, Issue: 3

Swansea University Author: Dominic Reeve Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1680/maen.2009.162.3.97

Published in: Proceedings of the ICE - Maritime Engineering
Published: 2009
URI: https://cronfa.swan.ac.uk/Record/cronfa9196
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Engineering
Issue: 3